# SDR SCNA20150429068

- Difficulty date: April 23, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 49,164 hours, 19,127 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE LOWER FUSELAGE FORWARD OF FORWARD CARGO DOOR FS 312 AND R25 EVIDENCE OF LIGHTNING STRIKE.  REPAIRED SKIN.
